# SDR 95ZZZZ88

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR FLIGHT NR ADT 3 FROM MHZ, NR 2 NACELLE OVERHEAT LIGHT CAME ON.  FOUND NR 2 NACELLE OVERHEAT PROBE CONNECTION LOOSE AND NR 2 MISG PLUG WET DUE TO DE-ICING, DRIED CANNON PLUG AND TIGHTEN CONNECTIONS, OPS CHECKED GOOD.
